Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Synthesis of global convergence and adaptivity for a hyperbolic coefficient inverse problem in 3D

Larisa Beilina1 / Michael V. Klibanov2

1Department of Mathematical Sciences, Chalmers University of Technology and Gothenburg University, SE-42196 Gothenburg, Sweden. E-mail:

2Department of Mathematics and Statistics, University of North Carolina at Charlotte, Charlotte, NC 28223, USA. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 1, Pages 85–132, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2010.003, April 2010

Publication History

Received:
2009-12-07
Published Online:
2010-04-12

Abstract

A globally convergent numerical method for a 3-Dimensional Coefficient Inverse Problem for a hyperbolic equation is presented. A new globally convergent theorem is proven. It is shown that this technique provides a good first guess for the Finite Element Adaptive method (adaptivity) method. This leads to a synthesis of both approaches. Numerical results are presented.

Keywords.: Two-stage numerical procedure; globally convergent numerical method; adaptive finite element method

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.